advertisement
Question
Posted by: Piet | 2010/06/21

Antidepressent Side effects

Hi Doc,

My GP put me on a combination of 20mg paroxetine and 10mg Urbanol for stress and anxiety. But i''ve developed a side effect a week into taking the meds. I don''t have a problem with achieving an erection or with my libido, but i am not able to climax. Will this improve with time or will this side effect remain while i''m on these meds.

Thanks

Piet

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

OK, fortunately there's a wide choice of such meds available. Urbanol is Clobazam, a benzo tranquillizer, and not at all my first choice i treating anxiety symptoms, but certainly a possible choice. many drugs otherwise used to treat depression can help anxiety symptoms, too, and Paroxetine is one of them, and an effective one.
A problem with antidepressants is that some people develop inconvenient sexual side-effects on them, but this is unpredictable. These may include erection problems, or reduced libido, or difficulty in reaching climax. SOME people develop such problems on most of these drugs, and many don't. usually, it helps to shift to a different antidepressant, which may vbe as effective for what you want it to do, without doing this particular thing you don't want it to do.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/06/21

OK, fortunately there's a wide choice of such meds available. Urbanol is Clobazam, a benzo tranquillizer, and not at all my first choice i treating anxiety symptoms, but certainly a possible choice. many drugs otherwise used to treat depression can help anxiety symptoms, too, and Paroxetine is one of them, and an effective one.
A problem with antidepressants is that some people develop inconvenient sexual side-effects on them, but this is unpredictable. These may include erection problems, or reduced libido, or difficulty in reaching climax. SOME people develop such problems on most of these drugs, and many don't. usually, it helps to shift to a different antidepressant, which may vbe as effective for what you want it to do, without doing this particular thing you don't want it to do.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement